# SDR CA040430006

- Difficulty date: April 27, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cndair CL2151A10
- Aircraft time: 3,545 hours
- Engine: Pwa CA3
- Propeller: Hamstd 43E60
- System (JASC): 6122 · Propeller Governor
- Part: Solenoid
- Part number: 321475
- Condition: Failed
- Location: Prop Governor
- Component: Governor, Woodward
- Component part number: 4U1827
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A TEST FLIGHT THE RT ENGINE WAS SHUT DOWN AND THE PROP FEATHERED AS PART OF THE TEST FLIGHT PROCEDURE. THE FLIGHT CREW WAS UNABLE TO UNFEATHER THE PROPELLER. THE AIRCRAFT RETURNED TO THE AIRPORT AND LANDED SAFELY. UPON INVESTIGATION BY MAINTENANCE THE FEATHERING SOLENOID ON THE PROP GOVERNOR WAS FOUND TOBE AT FAULT. THE SOLENOID WAS REPLACED AND THE SYSTEM FUNCTION CHECKED SERVICEABLE.
